Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lumps under armpit, tender. Should I use deodorant?

Hello Doctor! I m a 55 year old male. A week ago, I discovered two lumps under my left armpit. I stopped using my antipersperant, and started applying warm compresses. The lumps are still there but smaller. Now this morning, I dicovered a small lump under my right armpit. They are only slightly tender. Am I doing the right thing? Should I just use a deodorant for another couple of weeks, continue the warm compresses and see what happens? Or should I see the doctor now? I don t have a fever or any other obvious symptoms.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi.There will be multiple lymphnodes in the armpits,which get enlarged with infection.If there is no response with warm compresses,take antibiotics and antiinflammatory drugs.Sometimes,hair follicles get infected.If there is no response with the above measures,consult your Doctor.Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor